# SDR ASAA0781911

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053867
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED.  REPLACED WEB PER SRM 51-10-4 AMD 51-30-2.
